Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from bilateral PCOS. Used Loette. No bleeding. Take cyclogen?

hi am priya and I am suffering from bilateral pcos confirmed by my doctor. i used Loette for 4 months and from last 2 moths i had no bleeding . However on manday i could see little stains but on tuesday and wednesday there was no bleeding or spots. On thursday i again see a spots. my doctor has prescribed cycolgen . If i take this for 21 days will i have no periods for all this 21 days?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Priya,

Thanks for writing in.
Cyclogen are progesteron contraceptive pills. Once you start them and continue for 21 days, obviously you will not get your periods for 21 days. After you stop the pills , you will get your periods.

But I would recommend you to get ultrasound Abdomen - pelvis done. Because as you are not having bleeding even after taking Loette for 2 months. So rule out anyother underlying cause for no periods.
I hope I have answered your query. In case of any doubt, please revert back.
Best regards,
Dr. Neelam.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor